Siberian Mathematical Journal

, Volume 29, Issue 1, pp 117–123 | Cite as

Stability of stationary solutions of parabolic equations and of the Navier-Stokes system in the whole space

  • L. I. Sazonov
  • V. I. Yudovich


Stationary Solution Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. I. Yudovich, Method of Linearization in the Hydrodynamic Theory of Stability [in Russian], Rostov State Univ. (1984).Google Scholar
  2. 2.
    E. Hille and R. S. Phillips, Functional Analysis and Semigroups, Colloquium Publication, Vol. 31, Amer. Math. Soc., Providence (1968).Google Scholar
  3. 3.
    S. G. Krein, Linear Differential Equations in Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  4. 4.
    M. A. Krasnosel'skii, P. P. Zabreiko, E. I. Pustyl'nik, and P. E. Sobolevskii, Integral Operators in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).Google Scholar
  5. 5.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar
  6. 6.
    I. M. Gel'fand and G. E. Shilov, Generalized Functions and Operations on Them [in Russian], No. 1, Fizmatgiz, Moscow (1959).Google Scholar
  7. 7.
    H. Triebel Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam-New York-Oxford (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • L. I. Sazonov
  • V. I. Yudovich

There are no affiliations available

Personalised recommendations